# SDR UALA2013020400667

- Difficulty date: February 2, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N220UA
- Make and model: Boeing 777222
- Aircraft serial: 30223
- Aircraft time: 49,410 hours, 6,045 cycles
- Engine: Pwa PW40903
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Heat Exchanger
- Condition: Cracked
- Location: Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE HEAT EXCHANGER CRACKED.  REMOVED NUMBER 2 ENGINE PRECOOLER PER AMM.  READY FOR INSTALL.  ACCOMPLISHED INSTALLATION OF NR 2 ENGINE PRECOOLER PER AMM UP TO STEP G ON PAGE 41 6.
